# SDR DALA2017121808662

- Difficulty date: December 17, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CHANNEL ON FLOOR PANEL NBR 313E, 465E, 389G 693E, 313A,1003A AND 256A AT CABIN FLOOR STRUCTURE. FLOOR PANELS 313E, 465E, 389G 693E, 313A, 1003A & 256A WERE REPAIRED PER DC9/MD80 SRM 53-05 PAR 145.   (LP0343025)
